I take the following medications for Parkinson’s:
1 mg Azilect
20 mg Benicar
20 mg Zocor
8 mg Requip slow release
1/2 tab 25/100 carbidopa levadopa
I have been experiencing excessive sweating, nausea and light headedness.Â No one can figure out what’s wrong.Â What do you think could be causing this?
I recommend that you first carefully study and examine the side effects of each medication you take. Compounding Pharmacist Randy Mentzer, who has been a guest on my radio show several times, says that when a person is taking 5 or more prescription medications, there is a 100% chance they are experiencing side effects or mineral depletions. Be sure and explore the issue of side effects with your doctor.
Compounding pharmacists and nutritional counselors are excellent resources in addition to your doctor to help you sort out the medicineÂ interactions. This is a very complicated issue because combining different medications impacts each body differently.
If you are thinking about exploring other options, the Parkinsons Recovery Summit is the best resource available to getÂ information on treatment options that are helping people reverse symptoms.
Robert Rodgers, Ph.D.
Pioneers of Recovery